# SDR 2005UALA00511

- Difficulty date: June 5, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N53UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 43,901 hours, 16,309 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE FROM APPROXIMATELY STATION 1720 TO 1701.  DENT IS BETWEEN STRINGER 22L & 23L.  INSTALLED DOUBLER PER SRM 53-00-01 REPAIR NR 3.
